# SDR DALA2024072307426

- Difficulty date: July 22, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N810NW
- Make and model: Airbus A330-323
- Aircraft serial: 0674
- Aircraft time: 84,673 hours, 11,153 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Latch
- Condition: Broken
- Location: Oxygen Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3310 OXYGEN PANEL LATCH BROKEN / LOCATIONS:206. CORRECTIVE ACTION: RESECURED OXYGEN PANEL PER A330 AMM 35-21. OK FOR SVC. (0460497)
